Stability of wavelet Frames and Riesz basis, with respect to translations in $L^p(R^n),1\le p

Devendra Kumar

Abstract


We consider the perturbation problem of wavelet frame (Riesz basis){'j,k,a0,b0} = {anj/20 '(aj0x − kb0)} about translation parameter b0 in Lp(Rn)−norm.If ' 2 S(Rn) ( Schwartz space ), we can estimate the frame bounds about theperturbation of translation parameter b0. Our results generalize the Balan’s [1] results.Our method and approach are different from Balan’s [1].

Full Text: PDF

How to Cite this Article:

Devendra Kumar, Stability of wavelet Frames and Riesz basis, with respect to translations in $L^p(R^n),1\le p , Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 593-603

Copyright © 2012 Devendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS